# SDR SIMA20171004007

- Difficulty date: October 4, 2017
- Submitted: November 28, 2017
- Operation: Air carrier
- Aircraft: N857AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145752
- Aircraft time: 27,152 hours, 24,001 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT NR 6 HAS A BROKEN WIRE.  R & R THE EMERGENCY LIGHT CONNECTOR IAW SWPM 20-21-00.  OPS CHECKED GOOD.
